Top 10 Diphenhydramine HCl Liquid – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

8 Fluid Ounces, Amazon Basic Care Children's Allergy Relief, Antihistamine, Cherry Flavor, Diphenhydramine HCl 12.5 mg/5 mL Oral Solution

#ad
Amazon Basic Care #ad - Gluten free: this complete allergy medicine is gluten free and alcohol free; for kids ages 6-11. 4-6 hours of allergy relief: relieves allergies for up to 4-6 hours per dose when taken as directed; dosage cup included.

Multi-symptom allergy relief: Provides temporary multi-symptom relief of sneezing, itching of the nose or throat and itchy, runny nose, watery eyes. Cherry flavor: temporarily relieves symptoms due to hay fever or other upper respiratory allergies - in a cherry flavor kids will love. Active ingredient: amazon basic care children's allergy Relief contains Diphenhydramine HCl 12. 5 mg/5 ml, an antihistamine, which compares to the active ingredient in Children's Benadryl Allergy Liquid.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.52 Pounds
Width2.38 Inches
Part Numberbergw-742

2. Benadryl

#ad

Children's Benadryl Dye-Free Allergy Liquid, 4 fl. oz, Bubble Gum, Diphenhydramine HCl

#ad
Benadryl #ad - Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, sneezing, itching of nose or throat, watery eyes. Alcohol and sugar free.

Relieves nasal congestion and cough. This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Non drowsy formula. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.

Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. 4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Bubble gum flavored liquid.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number493805
Model493805

3. ZzzQuil

#ad

12 FL OZ, Nighttime Sleep Aid Liquid, Free of Artificial Dyes and Alcohol, Non-Habit Forming, #1 Sleep-Aid Brand, ZzzQuil, Soothing Berry Flavor, 50 mg Diphenhydramine HCl

#ad
ZzzQuil #ad - A mindfully crafted formula for sleep. Zzzquil free of has everything you need for a great night’s rest without the stuff you don’t – no high fructose corn syrup, alcohol, artificial flavors, or artificial dyes. Everyone deserves a good night’s sleep.

Zzzquil free of liquid helps you fall asleep in as little as 20 minutes. Non-habit forming. Sleep soundly and wake refreshed. Each dose one 30mL dose cup contains 50mg. Fall asleep fast. Plus, alcohol, so you can wake up feeling refreshed and ready to take on your day. Zzzquil free of liquid contains a non-habit-forming ingredient, Diphenhydramine HCI, that helps you get the sleep you need. This non-habit-forming sleep-aid has everything you need for a great night’s rest without the stuff you don’t – no high fructose corn syrup, but don’t want to take prescription sleeping pills, it helps you get some shut-eye, or artificial dyes.

So that you can get the sleep you need & wake refreshed to tackle your next day and get it done. When you're having trouble getting the rest you need, artificial flavors, try vicks ZzzQuil FREE OF Liquid. Ensure 7-8 hours of time to get a sufficient night's sleep.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height17.4 Inches
Length6.73 Inches
Weight0.75 Pounds
Width6.6 Inches
Part Number323900038561
Model323900038561

4. ZzzQuil

#ad

50 mg Diphenhydramine HCl, 12 FL OZ, Non-Habit Forming, ZzzQuil, Nighttime Sleep Aid Liquid, Warming Berry Flavor, No.1 Sleep-Aid Brand

#ad
ZzzQuil #ad - Not for pain. Just for Sleep. Ensure time to get a Sufficient Night's Sleep 7-8 hours. Helps you fall asleep in Less than 20 Minutes. Non-habit Forming. Sleep soundly. Wake Refreshed.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - Pampers #ad
Height6.85 Inches
Length2.65 Inches
Weight0.06 Pounds
Width2.6 Inches
Part Number3.239E+11
Model3.239E+11

5. Benadryl

#ad

Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Sneezing & More, 24 ct Pack of 4, Dye-Free Liquid Gelcaps with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose

#ad
Benadryl #ad - Dye-free formula free of added colors offers effective indoor and outdoor allergy symptom relief Allergy relief suitable for adults and children ages 6 and up that works when you need it most. Temporarily relieves these symptoms due to the common cold: runny nose and sneezing. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; and itching of the nose or throat.
BrandBenadryl #ad
ManufacturerJohnson & Johnson Sales #ad
Height8 Inches
Length6 Inches
Width6 Inches
Part Number15013-M-4PKB

6. ZzzQuil

#ad

Calming Vanilla Cherry Flavor, ZzzQuil, Non-Habit Forming, 12 FL OZ, 50 mg Diphenhydramine HCl, Nighttime Sleep Aid Liquid, No.1 Sleep-Aid Brand

#ad
ZzzQuil #ad - Reduces time to fall asleep if you have difficulty falling asleep. Calming Vanilla Cherry Flavor. For the relief of occasional sleeplessness. From the makers of Vicks Nyquil. Sleep soundly so you can wake refreshed.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height7.3 Inches
Length11.5 Inches
Width8.1 Inches
Part Number434124
Model434124

7. Quality Plus

#ad

Quality Plus Allergy Relief | Antihistamine Diphenhydramine HCl 25 mg Liquid-Filled Capsule for Indoor and Outdoor Allergies | Relieves Symptoms | 24 Liquid-Filled Capsules

#ad
Quality Plus #ad - Allergy liquid-filled capsules for all-season relief. An antihistamine that has diphenhydramine hcl 25 mg in each liquid-filled capsule, mold and pet dander, to effectively relieve an indoor allergy reaction caused by dust, weeds, as well as outdoor allergies caused by tree pollen, and grasses.

Get multi-symptom allergy relief from these diphenhydramine liquid-filled capsules. Relieves itchy, watery eyes and a runny nose. An allergy relief to go medicine for outings. Effectively treat hay fever symptoms with this allergy medicine. This allergy medication also helps a runny nose or sneezing from the common cold. Each diphenhydramine 25mg liquid-filled capsule packs a powerful dose of allergy-fighting medicine.

Seasonal allergy relief: diphenhydramine hcl allergy relief liquid-filled capsules help reduce symptoms due to hay fever or upper respiratory allergies. Allergy relief: quality plus dye-free allergy medication provides allergy relief from itchy, watery eyes, sneezing, runny nose and itching of the nose or throat. Quality plus allergy relief package contains 24 liquid-filled capsules. Relieves allergy and common cold symptoms with Quality Plus liquid-filled capsules.
BrandQuality Plus #ad
ManufacturerLNK International, Inc. #ad

8. Benadryl

#ad

Children's Benadryl Allergy Liquid with Diphenhydramine HCl Antihistamine for Kids' Allergy Relief, 8 fl. oz Pack of 3, Cherry Flavor

#ad
Benadryl #ad - Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.

This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.

Pack of 3, 8-fluid ounces of children's benadryl Dye-Free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Part Number1304510B014VZ1O40UK

9. Advil

#ad

80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid

#ad
Advil #ad - Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. One bottle of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Hsa and fsa eligible product. Pm pain reliever that rushes liquid relief right where it hurts.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.19 Inches
Length2.25 Inches
Weight0.22 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

10. Benadryl

#ad

4 fl. oz, Cherry, Children's Benadryl Allergy Liquid Medicine with Diphenhydramine HCl

#ad
Benadryl #ad - 4-fluid ounces of children’s benadryl Allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Children’s allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your child’s allergies a time out.

This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.

From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height5.16 Inches
Length2.08 Inches
Weight0.3 Pounds
Width2.04 Inches
Part Number20202
Model20202